# SDR SWIA971635

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG WILL NOT RETRACT AFTER TAKEOFF.  RETURNED TO FAT.  REMOVED AND REPLACED RIGHT MAIN GEAR ACTUATOR, PERFORMED GEAR SWING.
